CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
Weak convergence of branched conformal immersions with uniformly bounded areas and Willmore energies 期刊论文
SCIENCE CHINA-MATHEMATICS, 2021, 卷号: 64, 期号: 4, 页码: 781-798
Authors:  Wei, Guodong
Favorite  |  View/Download:72/0  |  Submit date:2021/04/26
Willmore functional  bubble tree  conformal immersion  
Energy identity and necklessness for a sequence of Sacks Uhlenbeck maps to a sphere 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2019, 卷号: 36, 期号: 1, 页码: 103-118
Authors:  Li, Jiayu;  Zhu, Xiangrong
Favorite  |  View/Download:99/0  |  Submit date:2019/03/05
Energy identity  Sacks-Uhlenbeck map  Harmonic sphere  
Effects of HIV infection on CD4+ T-cell population based on a fractional-order model 期刊论文
ADVANCES IN DIFFERENCE EQUATIONS, 2017, 卷号: 92, 期号: 2017, 页码: 1-14
Authors:  Sadia,Arshad;  Dumitru,Baleanu;  Weiping Bu;  Yifa Tang(唐贻发)
View  |  Adobe PDF(2133Kb)  |  Favorite  |  View/Download:241/60  |  Submit date:2018/07/19
Fractional Derivative  Hiv Model  Finite Difference Scheme  Dynamical Analysis  
On three-term recurrence and Christoffel-Darboux identity for orthogonal rational functions on the real line 期刊论文
INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, 2016, 卷号: 27, 期号: 4, 页码: 268-280
Authors:  Sun, Ye-Peng;  Chang, Xiang-Ke;  He, Yi
Favorite  |  View/Download:67/0  |  Submit date:2018/07/30
33C45  11C20  three-term recurrence  Christoffel-Darboux relation  Orthogonal rational functions  
Steady States of Fokker-Planck Equations: I. Existence 期刊论文
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2015, 卷号: 27, 期号: 3-4, 页码: 721-742
Authors:  Huang, Wen;  Ji, Min;  Liu, Zhenxin;  Yi, Yingfei
Favorite  |  View/Download:71/0  |  Submit date:2018/07/30
Fokker-Planck equation  Existence  Stationary solution  Stationary measure  Integral identity  Level set method  
Steady States of Fokker-Planck Equations: II. Non-existence 期刊论文
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2015, 卷号: 27, 期号: 3-4, 页码: 743-762
Authors:  Huang, Wen;  Ji, Min;  Liu, Zhenxin;  Yi, Yingfei
Favorite  |  View/Download:75/0  |  Submit date:2018/07/30
Fokker-Planck equation  Non-existence  Stationary solution  Stationary measure  Level set method  
INTEGRAL IDENTITY AND MEASURE ESTIMATES FOR STATIONARY FOKKER-PLANCK EQUATIONS 期刊论文
ANNALS OF PROBABILITY, 2015, 卷号: 43, 期号: 4, 页码: 1712-1730
Authors:  Huang, Wen;  Ji, Min;  Liu, Zhenxin;  Yi, Yingfei
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
Fokker-Planck equation  stationary measures  measure estimates  integral identity  level set method  
BUBBLING LOCATION FOR SEQUENCES OF APPROXIMATE f-HARMONIC MAPS FROM SURFACES 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2010, 卷号: 21, 期号: 4, 页码: 475-495
Authors:  Li, Yuxiang;  Wang, Youde
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
f-Harmonic map  blow-up  bubble  alpha-harmonic map  
Asymptotic error expansion and Richardson extrapolation of eigenvalue approximations for second order elliptic problems by the mixed finite element method 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2009, 卷号: 59, 期号: 8, 页码: 1884-1893
Authors:  Lin, Qun;  Xie, Hehu
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
Second order elliptic eigenvalue problem  Mixed finite element method  Asymptotic error expansion  Richardson extrapolation  Raviart-Thomas element  
Extrapolation of the Nedelec element for the Maxwell equations by the mixed finite element method 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2008, 卷号: 29, 期号: 2, 页码: 135-145
Authors:  Xie, Hehu
Favorite  |  View/Download:58/0  |  Submit date:2018/07/30
Maxwell equations  mixed finite element methods  Nedelec elements  interpolation postprocessing  extrapolation